Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Severe headaches emerging from eye and extending to back of head, eases with resting. No relief with migraine pills. Suggestion?

Hi, I been having horrible headaches staring from the right eye going all the way to the back of the head is feels like flashing pain and the only way to get rid of it is resting and taking strong pills. I been dealing with this for almost 9 months and my GP says is nerve pain from my back but I been to physio therapy and doing the exercise but is not working. I have try migraine pain killers but it has not work and they only make me dizzy. I will appreciate any help any suggestion.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
If physiotherapy has not helped you then continuing taking pain killers is not an option. The other option is to start on Amitriptyline 25mg . This will help in tension headaches. Other option is starting on divalproex sodium or pregabaline. These options can be discussed with your psychiatrist.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor